# SDR SWIA200413111

- Difficulty date: April 4, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 4,343 hours, 3,378 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916406
- Part serial: 01650
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 3,794 hours, 2,926 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI, RECEIVED FLIGHT SPOILERS FAULT AND INBOARD GROUND SPOILER FAULT MESSAGES.  REMOVED AND REPLACED NR 2 SECU WITH A SERVICEABLE UNIT IAW 27-00-00.  OPS CHECK GOOD.
